MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE
Model Number INTB100
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after resecting the colon in a colectomy end to side anastomosis procedure, the cartridge was released from the tissue.When the nurse tried to return the cartridge to neutral position, the cartridge did not straighten.The indicator for the handle flashed green.The indicators for the adapter and the cartridge were illuminating.The status indicator flashed blue.After changing the battery, the cartridge moved as usual and was able to be disconnected, so the procedure was continued without taking further measures.The surgical time was extended by less than 30 min.There was no patient injury.

Brand Name
IDRIVE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8700469
Report Number1219930-2019-03470
Device Sequence Number19451045
Product Code GDW
UDI-Device Identifier10884523007107
UDI-Public10884523007107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTB100
Device Catalogue NumberINTB100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1